ICD-9 Diagnosis Code 963.0


Diagnosis Code 963.0

ICD-9: 963.0
Short Description: Pois-antiallrg/antiemet
Long Description: Poisoning by antiallergic and antiemetic drugs
This is the 2014 version of the ICD-9-CM diagnosis code 963.0

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 963 Poisoning by primarily systemic agents

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • 5-Hydroxytryptamine-3-receptor antagonist overdose
  • 5-Hydroxytryptamine-3-receptor antagonist overdose of undetermined intent
  • 5-Hydroxytryptamine-3-receptor antagonist poisoning
  • 5-Hydroxytryptamine-3-receptor antagonist poisoning of undetermined intent
  • Accidental 5-hydroxytryptamine-3-receptor antagonist overdose
  • Accidental chlorpheniramine overdose
  • Accidental chlorpheniramine poisoning
  • Accidental diphenhydramine overdose
  • Accidental diphenhydramine poisoning
  • Accidental diphenylpyraline overdose
  • Accidental diphenylpyraline poisoning
  • Accidental domperidone poisoning
  • Accidental metoclopramide overdose
  • Accidental metoclopramide poisoning
  • Accidental nabilone poisoning
  • Accidental thiethylperazine overdose
  • Accidental thiethylperazine poisoning
  • Accidental thonzylamine overdose
  • Accidental tripelennamine overdose
  • Antiallergenic drug overdose
  • Antiemetic overdose
  • Antiemetic poisoning
  • Antihistamine poisoning
  • Chlorpheniramine overdose
  • Chlorpheniramine overdose of undetermined intent
  • Chlorpheniramine poisoning of undetermined intent
  • Diphenhydramine overdose
  • Diphenhydramine overdose of undetermined intent
  • Diphenhydramine poisoning of undetermined intent
  • Diphenylpyraline overdose
  • Diphenylpyraline overdose of undetermined intent
  • Diphenylpyraline poisoning of undetermined intent
  • Domperidone overdose
  • Domperidone overdose of undetermined intent
  • Domperidone poisoning
  • Domperidone poisoning of undetermined intent
  • Intentional 5-hydroxytryptamine-3-receptor antagonist overdose
  • Intentional chlorpheniramine overdose
  • Intentional chlorpheniramine poisoning
  • Intentional diphenhydramine overdose
  • Intentional diphenhydramine poisoning
  • Intentional diphenylpyraline overdose
  • Intentional diphenylpyraline poisoning
  • Intentional domperidone overdose
  • Intentional domperidone poisoning
  • Intentional metoclopramide overdose
  • Intentional metoclopramide poisoning
  • Intentional nabilone overdose
  • Intentional nabilone poisoning
  • Intentional thiethylperazine overdose
  • Intentional thiethylperazine poisoning
  • Intentional thonzylamine overdose
  • Intentional tripelennamine overdose
  • Metoclopramide overdose
  • Metoclopramide overdose of undetermined intent
  • Metoclopramide poisoning
  • Metoclopramide poisoning of undetermined intent
  • Nabilone overdose
  • Nabilone overdose of undetermined intent
  • Nabilone poisoning
  • Nabilone poisoning of undetermined intent
  • Poisoning by chlorpheniramine
  • Poisoning by diphenhydramine
  • Poisoning by diphenylpyraline
  • Poisoning by thonzylamine
  • Poisoning by tripelennamine
  • Thiethylperazine overdose
  • Thiethylperazine overdose of undetermined intent
  • Thiethylperazine poisoning
  • Thiethylperazine poisoning of undetermined intent
  • Thonzylamine overdose
  • Thonzylamine overdose of undetermined intent
  • Tripelennamine overdose
  • Tripelennamine overdose of undetermined intent

Previous Code
Previous Code 962.9
Next Code
963.1 Next Code